# SDR DL76S990935

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT TOP OF DESCENT INTO ATL, WE HAD A REPORT OF ELECTRICAL FUMES AT THE 2R DOOR (NEAR AFT GALLEY).  WE PULLED ALL BREAKERS IN GALLEY, SHUTOFF LIGHTS AND CKED AFT RIGHT LAV.  WHILE LATE INTO DESCENT, THE SMELL OF ELECT FUMES WAS DISSIPATING.  ALL PROCEDURES WERE EXECTUTED IAW THE POM FROM THE C/PIT.  TURNED ON ALL POWER TO GALLEY AND LAV INCLUDING LIGHTS, CHECKED ABOVE CEILING AND BELOW FLOOR.  NO FUMES PRESENT AND NO PROBLEMS FOUND.
